# SDR AALA202401109178

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 40,476 hours, 16,960 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY D BIFOLD DOOR DIFFICULT TO OPEN AND CLOSE. LUBED AND ADJUSTED AFT LEFT LAVATORY D BIFOLD DOOR. PER AMM 25-40-14. OPERATIONAL CHECK GOOD.
